Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS Charleston, SC

June 22, 2015Beaufort County, Jasper County, South Carolina; 4 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2015, 7:02 PM EDT for Beaufort County, Jasper County, South Carolina; 4 counties in Georgia. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 7:02 PM EDT (23:02 UTC)
Expired
Jun 22, 2015, 8:00 PM EDT
In force
58 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 70 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:02 PM EDTTSTM WND GST 64Savannah Airport, GA
Jun 22, 7:15 PM EDTTSTM WND GST 68Savannah Airport, GA
Jun 22, 7:25 PM EDTTSTM WND DMG2 Sw Garden City, GAPOWER LINES DOWN AT THE 100 BLOCK OF BEASLEY ROAD IN GARDEN CITY.
Jun 22, 7:25 PM EDTTSTM WND DMG2 Sw Garden City, GATREE DOWN ON THE 1700 BLOCK OF OLD DEAN FOREST ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WUUS52 KCHS 222302
SVRCHS
GAC029-051-179-191-SCC013-053-230000-
/O.NEW.KCHS.SV.W.0059.150622T2302Z-150623T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
  CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 800 PM EDT

* AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HUTCHINSON
  ISLAND...OR NEAR SAVANNAH...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND
  HILL...WILMINGTON ISLAND...I-16/I-95 INTERCHANGE AND FORT PULASKI
  NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3196 8151 3211 8140 3210 8138 3220 8124
      3223 8114 3224 8115 3233 8088 3218 8070
      3211 8081 3212 8084 3205 8091 3204 8089
      3202 8088 3202 8084 3199 8084 3182 8104
      3177 8106 3172 8113 3162 8113
TIME...MOT...LOC 2301Z 322DEG 25KT 3212 8111 

HAIL...1.00IN
WIND...60MPH
 
$$

DPB
2 follow-up statements
058 
WWUS52 KCHS 222335
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
735 PM EDT MON JUN 22 2015

GAC029-051-179-191-SCC013-053-230000-
/O.CON.KCHS.SV.W.0059.000000T0000Z-150623T0000Z/
BRYAN GA-CHATHAM GA-LIBERTY GA-MCINTOSH GA-BEAUFORT SC-JASPER SC-
735 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR BRYAN...CHATHAM...LIBERTY...MCINTOSH...BEAUFORT AND JASPER
COUNTIES...

AT 730 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE BLUFF...
OR NEAR SAVANNAH...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 722 PM A 68 MPH WIND GUST WAS MEASURED 
AT THE SAVANNAH AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND HILL...
WILMINGTON ISLAND...I-16/I-95 INTERCHANGE AND FORT PULASKI NATIONAL
MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3196 8151 3211 8140 3210 8138 3220 8124
      3223 8114 3224 8115 3233 8088 3218 8070
      3211 8081 3212 8084 3205 8091 3204 8089
      3202 8088 3202 8084 3199 8084 3182 8104
      3177 8106 3172 8113 3162 8113
TIME...MOT...LOC 2330Z 299DEG 22KT 3203 8116 

HAIL...1.00IN
WIND...60MPH
 
$$

DPB
672 
WWUS52 KCHS 222355
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
755 PM EDT MON JUN 22 2015

GAC029-051-179-191-SCC013-053-230005-
/O.EXP.KCHS.SV.W.0059.000000T0000Z-150623T0000Z/
BRYAN GA-CHATHAM GA-LIBERTY GA-MCINTOSH GA-BEAUFORT SC-JASPER SC-
755 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...CHATHAM...LIBERTY...
MCINTOSH...BEAUFORT AND JASPER COUNTIES WILL EXPIRE AT 800 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3196 8151 3211 8140 3210 8138 3220 8124
      3223 8114 3224 8115 3233 8088 3218 8070
      3211 8081 3212 8084 3205 8091 3204 8089
      3202 8088 3202 8084 3199 8084 3182 8104
      3177 8106 3172 8113 3162 8113
TIME...MOT...LOC 2353Z 322DEG 25KT 3203 8116 

$$

DPB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:21 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 22, 6:21 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
621 PM EDT MON JUN 22 2015

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH MUCH OF THIS WEEK WHILE
A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL APPROACH
THE REGION FROM THE NORTH LATE WEEK AND REMAIN IN THE VICINITY
THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
GIVEN THE RECENT AND ONGOING CONVECTION WE HAVE CANCELLED THE HEAT
ADVISORY A LITTLE EARLY. ISOLATED SEVERE WEATHER WILL PERSIST WITH
THE WET MICROBURST ENVIRONMENT...ALONG WITH LOCALIZED MODERATE TO
FLASH FLOODING THROUGH ABOUT 9 PM. WE HAVE ADJUSTED THE TEMP CURVE
AND REALIGNED POP COVERAGE...BUT CAP PROBABILITIES AT 30-40
PERCENT AND MAINLY INLAND.

TONIGHT...COVERAGE OF SHOWERS/STORMS FAR INLAND WILL COME TO AN END
BY 11 PM-MIDNIGHT AS NOCTURNAL EFFECTS TAKING OVER. ANY REDEVELOP
OF CONVECTION LOOKS TO TAKE PLACE OVER THE ATLANTIC...ESPECIALLY
OUT NEAR THE GULF STREAM. LOW LEVEL CONVERGENCE WITHIN THE
SOUTH/SW SYNOPTIC FLOW MIGHT SPUR SOME ISOLATED POPS ALONG THE SC
COAST AFTER MIDNIGHT...BUT WE HAVE HELD POPS TO LESS THAN 15
PERCENT. FULL DECOUPLING WILL NOT OCCUR FOR MOST
PLACES...PREVENTING OVERNIGHT MINS FROM DROPPING ANY LOWER THAN
MID AND UPPER 70S INLAND. THE BARRIER ISLANDS AND THE CHARLESTON
METRO AREA WILL BE THE WARMEST...UNABLE TO DROP BELOW 80-82F.
RECORD HIGH MINS WILL BE CHALLENGED...ESPECIALLY AT KCHS AND KCXM.
THIS MAY BE THE 8TH NIGHT IN A ROW IN DOWNTOWN CHARLESTON WHERE
THE TEMP FAILS TO FALL BELOW 80.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY AND WEDNESDAY...AN EXPANSIVE RIDGE OF HIGH PRESSURE WILL
PERSIST OVER THE SOUTHEASTERN UNITED STATES THROUGH MIDWEEK. AT THE
SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN PERIPHERY OF
ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH REMAINS SITUATED
INLAND. DESPITE LARGE SCALE SINKING MOTION ASSOCIATED WITH HIGH
PRESSURE ALOFT...STRONG SFC HEATING ALONG AND THE PROXIMITY OF THE
LOW PRESSURE TROUGH INLAND SHOULD RESULT IN SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS TUESDAY AND
WEDNESDAY. LARGE DCAPES IN EXCESS OF 1000 J/KG SUGGESTS DAMAGING
WIND GUST POTENTIAL WITH A FEW STRONGER THUNDERSTORMS. HOWEVER...THE
THREAT OF WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

THE MAIN ISSUE WILL BE THE CONTINUATION OF HOT AND HUMID CONDITIONS
THROUGH AT LEAST MID WEEK...WHICH WILL LIKELY RESULT IN HEAT INDEX
VALUES BETWEEN 105 TO 110 DEGREES DURING PEAK HEATING HOURS EACH
AFTERNOON. HEAT INDEX VALUES WILL BE DEPENDENT ON SFC DEWPTS...WHICH
WILL MIX OUT TO AROUND 70 DURING PEAK HEATING...WHILE REMAINING IN
THE LOW TO MID 70S BEHIND AN INLAND MOVING SEABREEZE DURING LATE
AFTERNOON AND EVENING HOURS. GIVEN THE LIKELIHOOD OF HEAT INDEX
VALUES ABOVE 105 DEGREES ON TUESDAY...A HEAT ADVISORY WILL BE IN
EFFECT FROM NOON TO 7 PM. AN ADDITIONAL HEAT ADVISORY WILL LIKELY BE
NEEDED FOR WEDNESDAY.

AFTERNOON HIGH TEMPS ARE FORECAST TO REACH THE UPPER 90S TO AROUND
100 DEGREES WELL INLAND EACH DAY...WITH THE ONLY RELIEF COMING FOR
AN AFTERNOON/EVENING SHOWER AND/OR THUNDERSTORM. OVERNIGHT LOWS WILL
REMAIN MILD...IN THE MID/UPPER 70S INLAND TO LOWER 80S ALONG THE
COAST.

THURSDAY...MODELS CONTINUE TO INDICATE A SLIGHT WEAKENING OF THE MID
LVL RIDGE OF HIGH PRESSURE...MAINLY DUE TO H5 SHORTWAVE ACTIVITY
OVER THE SOUTHEAST. HIGH TEMPS COULD END UP A DEGREE OR TWO COOLER
THAN THE PREVIOUS DAY DUE TO AN INCREASE IN AFTERNOON/EVENING
SHOWER/THUNDERSTORM COVERAGE. HOWEVER...TEMPS ARE STILL EXPECTED TO
PEAK IN THE MID/UPPER 90S WITH MODERATE LEVELS OF HUMIDITY PRESENT.
HEAT INDEX VALUES COULD PEAK NEAR 105 DEGREES OVER MANY AREAS IN
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...RESULTING IN
ANOTHER HEAT ADVISORY THURSDAY AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
RELIEF FROM THE HEAT AND RELATIVELY DRY SPELL LOOKS TO OCCUR IN THE
LONG TERM PERIOD AS THE OVERALL PATTERN BECOMES MORE AMPLIFIED AND
ACTIVE. STAGNANT UPPER RIDGE WILL FINALLY BREAK DOWN AS BROAD
LONGWAVE TROUGH AND ASSOCIATED VORT MAX DIGS INTO THE UPPER MIDWEST
AND GREAT LAKES REGION...AND EVENTUALLY ENCOMPASSES THE EASTERN U.S.
THE FORECAST AREA WILL REMAIN ON THE WESTERN EDGE OF SURFACE HIGH
PRESSURE...HOWEVER THE PERSISTENT PIEDMONT TROUGH WILL EVENTUALLY
GET ABSORBED BY A LOW PRESSURE SYSTEM AND ATTENDANT FRONT THAT
SHIFTS INTO THE REGION OVER THE WEEKEND. OVERALL...THIS PATTERN WILL
SUPPORT MORE ACTIVE CONVECTIVE COVERAGE AND TEMPERATURES CLOSER TO
CLIMO.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
WE HAVE MAINTAINED A PREVAILING VFR FORECAST THROUGH 18Z TUESDAY.
BUT BASED ON RADAR TRENDS WE TSRA AND POSSIBLE MVFR CONDITIONS AT
KCHS AND GUSTY WINDS THROUGH 24Z. WE/VE ALSO ADDED VCTS AND CB TO
KSAV THROUGH 01Z...BUT THEY TOO COULD BE DIRECTLY IMPACTED BY A
TSRA AND POSSIBLE MVFR WEATHER DURING THIS TIME.

EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE IN
AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE IN THE WEEK.

&&

.MARINE...
TONIGHT...A 1027 MB RIDGE AXIS ALIGNED EAST-WEST ALONG 29-30N
LATITUDE WILL REMAIN IN PLACE AS A PIEDMONT TROUGH PERSISTS INLAND.
THE GRADIENT BETWEEN THESE TWO LARGE SCALE FEATURES WILL MAINTAIN A
FAIRLY TIGHT GRADIENT...ESPECIALLY BY SUMMER STANDARDS. THAT
ALONG WITH PARTIAL MIXING OF THE 20-30 KT NOCTURNAL LOW LEVEL JET
WILL SUPPORT SOUTH/SW WINDS AS HIGH AS 15 OR 20 KT. ALTHOUGH WE
COULD SEE SOME GUSTS UP NEAR 25 KT AT TIMES INTO THIS EVENING IN
CHARLESTON HARBOR...THEY ARE NOT FREQUENT ENOUGH TO RAISE A SMALL
CRAFT ADVISORY. SEAS WILL RANGE FROM 1-2 FT IN THE HARBOR...TO 2-4
FT ACROSS THE OPEN ATLANTIC...HIGHEST NORTH AND EAST.

TUESDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL PERSIST OVER
THE COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE REMAINS INLAND. IN
GENERAL...WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
THROUGH LATE WEEK...BUT NOCTURNAL JETTING AND AFTERNOON SEA BREEZE
CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15-
20 KT AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY NEARSHORE
WATERS. SEAS WILL RANGE BETWEEN 2-4 FEET...BUT COULD REACH NEAR 5 FT
IN THE OUTER PORTIONS OF THE WATERS DURING SURGES.

&&

.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 22ND...
KCHS...78 SET IN 2011.
KCXM...81 SET IN 1998.
KSAV...78 SET IN 1937.

RECORD HIGHS FOR JUNE 22ND...
KCHS...98 SET IN 2011.
KCXM...98 SET IN 1998.
KSAV...101 SET IN 1981.

RECORD HIGH MINIMUMS FOR JUNE 23RD...
KCHS...78 SET IN 1981.
KCXM...82 SET IN 1998.
KSAV...77 SET IN 1981.

RECORD HIGHS FOR JUNE 23RD...
KCHS...100 SET IN 1944.
KCXM...101 SET IN 1944.
KSAV...102 SET IN 1981.

RECORD HIGH MINIMUMS FOR JUNE 24TH..
KCHS...79 SET IN 1998.
KCXM...85 SET IN 1998.
KSAV...79 SET IN 1932.

ALL TIME RECORD HIGH FOR KCHS...105 SET 08/01/1999.
ALL TIME RECORD HIGH FOR KCXM...104 SET 06/24/1944 AND 06/02/1985.
ALL TIME RECORD HIGH FOR KSAV...105 SET 07/12/1879 AND 07/20/1986.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR GAZ087-088-
     099>101-114>119-137>141.
SC...HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR SCZ040-042>045-
     047>052.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Jun 22, 6:11 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT MON JUN 22 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232215-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
611 PM EDT MON JUN 22 2015

...ISOLATED SEVERE WEATHER THIS EVENING
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA THROUGH THIS EVENING. A FEW OF THE
STORMS THROUGH 9 PM...MAINLY INLAND...COULD BECOME SEVERE WITH
DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT CLOUD TO GROUND
LIGHTNING...HAIL THE SIZE OF NICKELS OR QUARTERS AND LOCALLY
HEAVY RAINFALL THAT IS CAPABLE OF PRODUCING MINOR FLOODING ARE
ALSO POSSIBLE WITH ANY THUNDERSTORMS THAT FORM.

PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA ARE
ENCOURAGED TO REMAIN WEATHER AWARE INTO THIS EVENING. STAY TUNED
TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION AND WARNINGS FROM THE NATIONAL WEATHER
SERVICE IN CHARLESTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-232215-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
611 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 6:19 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EDT MON JUN 22 2015

GAZ101-118-SCZ047-051-222245-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND CHATHAM GA-INLAND JASPER SC-
COASTAL JASPER SC-
619 PM EDT MON JUN 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...EFFINGHAM
AND JASPER COUNTIES UNTIL 645 PM EDT...

AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PURYSBURGH...OR 10 MILES NORTHEAST OF POOLER...MOVING SOUTHEAST
AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...RINCON...GARDEN CITY...PORT WENTWORTH...HARDEEVILLE...
MONTEITH...PURYSBURGH AND MEINHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3239 8114 3227 8099 3224 8102 3224 8101
      3222 8101 3220 8100 3219 8100 3211 8118
      3229 8132
TIME...MOT...LOC 2218Z 321DEG 12KT 3225 8116

DPB
Local storm report, Jun 22, 6:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
626 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     3 SW RIDGEVILLE         33.07N  80.35W
06/22/2015                   DORCHESTER         SC   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR CUMMINGS
            CHAPEL.

&&

EVENT NUMBER CHS1500455

FWA
Local storm report, Jun 22, 6:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     1 SW HARLEYVILLE        33.20N  80.47W
06/22/2015                   DORCHESTER         SC   LAW ENFORCEMENT

            TREE DOWN AT THE INTERSECTION OF SHORT CUT ROAD AND ST.
            PAUL ROAD.

&&

EVENT NUMBER CHS1500456

33
Local storm report, Jun 22, 6:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
637 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     2 SSE FURMAN            32.65N  81.18W
06/22/2015                   HAMPTON            SC   LAW ENFORCEMENT

            TREES DOWN ON HWY 601S. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1500457

RJB
Special weather statement, Jun 22, 6:49 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
649 PM EDT MON JUN 22 2015

SCZ043-049-222315-
COASTAL COLLETON SC-INLAND COLLETON SC-
649 PM EDT MON JUN 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY UNTIL
715 PM EDT...

AT 649 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTTAGEVILLE...OR 10 MILES EAST OF WALTERBORO...MOVING SOUTHWEST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALTERBORO...COTTAGEVILLE...ROUND O...ASHEPOO...RITTER...
HENDERSONVILLE...GREEN POND AND JACKSONBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3291 8041 3288 8040 3281 8040 3265 8061
      3286 8081 3299 8045
TIME...MOT...LOC 2249Z 059DEG 19KT 3288 8049
Local storm report, Jun 22, 6:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
650 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             3 NNE MONTEITH          32.23N  81.16W
06/22/2015  M1.00 INCH       CHATHAM            GA   TRAINED SPOTTER

            STORM SPOTTER FROM FLORIDA TRAVELING SOUTHBOUND ON I-95
            REPORTS QUARTER SIZED HAIL AND ESTIMATES 40 TO 50 MPH
            WINDS.

&&

EVENT NUMBER CHS1500458

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:56 AM EDTSpecial Marine WarningCHS34 min
Jun 22, 2:56 PM EDTSpecial Weather StatementCHSHampton34 min
Jun 22, 3:09 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper66 min
Jun 22, 3:42 PM EDTHeat AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton21 hr
Jun 22, 4:08 PM EDTSpecial Weather StatementCHSBerkeley37 min
Jun 22, 4:13 PM EDTSevere Thunderstorm WarningCHSBerkeley62 min
Jun 22, 4:27 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton63 min
Jun 22, 4:58 PM EDTSevere Thunderstorm WarningCHSBerkeley, Dorchester62 min
Jun 22, 5:09 PM EDTAreal Flood AdvisoryCHSBerkeley, Dorchester111 min
Jun 22, 5:16 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester59 min
Jun 22, 5:22 PM EDTSpecial Weather StatementCHSBamberg23 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester57 min
Jun 22, 5:54 PM EDTFlash Flood WarningCHSBerkeley, Charleston, Dorchester2 hr
Jun 22, 6:23 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper52 min
Jun 22, 6:49 PM EDTSpecial Weather StatementCHSColleton26 min
Jun 22, 6:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton62 min
Jun 22, 7:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 7:53 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper67 min
Jun 22, 3:57 PM EDTSpecial Weather StatementCHSCandler33 min
Jun 22, 4:28 PM EDTSpecial Weather StatementCHSBulloch32 min
Jun 22, 5:12 PM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven48 min
Jun 22, 6:15 PM EDTSpecial Weather StatementCHSBryan, Liberty30 min
Jun 22, 6:19 PM EDTSpecial Weather StatementCHSEffingham26 min
Jun 22, 7:07 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.